On the set of positive solutions of the Laplace–Beltrami equation on Riemannian manifolds of a special form
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1987), pp. 30-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_2_a4,
author = {A. A. Grigor'yan},
title = {On the set of positive solutions of the {Laplace{\textendash}Beltrami} equation on {Riemannian} manifolds of a~special form},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--37},
year = {1987},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_2_a4/}
}
TY - JOUR AU - A. A. Grigor'yan TI - On the set of positive solutions of the Laplace–Beltrami equation on Riemannian manifolds of a special form JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 30 EP - 37 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1987_2_a4/ LA - ru ID - IVM_1987_2_a4 ER -
A. A. Grigor'yan. On the set of positive solutions of the Laplace–Beltrami equation on Riemannian manifolds of a special form. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1987), pp. 30-37. http://geodesic.mathdoc.fr/item/IVM_1987_2_a4/